# SDR EPUA20130124001

- Difficulty date: January 8, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N208SD
- Make and model: Cessna 208B
- Aircraft serial: 208B0491
- Aircraft time: 16,394 hours, 29,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN AREA AT STA 187.00 AT WING STRUT ATTACH POINT HAS PREVIOUS REPAIR WORN BEYOND LIMITS. INSTALLED FUSELAGE SKIN REPAIR IAW FAA FORM 8110-3 DATED 1-13-13 AND DWG HAS-208-53-02.
